# SDR AALA20150809008

- Difficulty date: August 9, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N827NN
- Make and model: Boeing 737823
- Aircraft serial: 33209
- Aircraft time: 17,647 hours, 6,956 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  FLIGHT DIVERTED BECAUSE OF THUNDERSTORMS.  DURING APPROACH, THE NR 2 LE FLAP DISAGREE LIGHT CAME ON. ACCOMPLISHED FIM TASK FIM 27-AD800 WITH NO CURRENT FAULTS.  NO 30 DAY FAULT HISTORY.  ALL TESTS PASSED.  ACCOMPLISHED VISUAL INSPECTION OF PROXIMITY SENSOR, NO FAULTS FOUND.
